# SDR UALA2010092903592

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 36,412 hours, 13,695 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 21209401
- Condition: Unwanted Deploy
- Location: Seat 14a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK SEAT 14A DEPLOYED.  02 DOOR WILL NOT SECURE CLOSED.  TAPED DOOR CLOSED. SEATS 14ABC NOT TO BE OCCUPIED.  REPLACED CONTAINER.
